# SDR UIEA2019030503474

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,345 hours, 10,246 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS FAN BLADE WITH NICK BLADE MARKED.( LOCATED AND BLENDED OUT NR 2 ENGINE FAN BLADE MARKED PER AMM 72-31-02-308-055-1-00. )
